Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prolactin levels
Oct 1, 2003

Dr Conway. I made a mistake with my qestion posted Sept 30 concerning high prolactin levels...I am taking Kaletra and not Sustiva

Response from Dr. Conway

In that case, there is some information to suggest that elevated prolactin levels may be seen in patients taking protease inhibitors. There is little information on Kaletra in particular, though. A way to figure this out in someone like yourself is to stop the Kaletra and see. However, you must be sure that this can be done safely. This sounds like a great topic for discussion with one or more of your docs.



Previous
Increasing prolactin levels
Next
for wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement